# SDR DALA2017061204676

- Difficulty date: June 9, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N3759
- Make and model: Boeing 737832
- Aircraft serial: 30815
- Aircraft time: 53,151 hours, 18,865 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND 18 FED EMERGENCY EXIT LIGHT INOPERATIVE.  MAINTENANCE REMOVED LIGHT ASSY FOUND WIRE ON CIRCUIT BOARD UNSECURE.  SECURED THE WIRE. OPS CHECKED GOOD.  OK FOR SERVICE.
